Some invariance properties (of the laws) of Ocone's martingales
Séminaire de probabilités de Strasbourg, Tome 34 (2000), pp. 417-431.
@article{SPS_2000__34__417_0,
     author = {Vostrikova, Lioudmilla and Yor, Marc},
     title = {Some invariance properties (of the laws) of {Ocone's} martingales},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {417--431},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {34},
     year = {2000},
     zbl = {0965.60047},
     mrnumber = {1768078},
     language = {en},
     url = {http://www.numdam.org/item/SPS_2000__34__417_0/}
}
TY  - JOUR
AU  - Vostrikova, Lioudmilla
AU  - Yor, Marc
TI  - Some invariance properties (of the laws) of Ocone's martingales
JO  - Séminaire de probabilités de Strasbourg
PY  - 2000
DA  - 2000///
SP  - 417
EP  - 431
VL  - 34
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_2000__34__417_0/
UR  - https://zbmath.org/?q=an%3A0965.60047
UR  - https://www.ams.org/mathscinet-getitem?mr=1768078
LA  - en
ID  - SPS_2000__34__417_0
ER  - 
Vostrikova, Lioudmilla; Yor, Marc. Some invariance properties (of the laws) of Ocone's martingales. Séminaire de probabilités de Strasbourg, Tome 34 (2000), pp. 417-431. http://www.numdam.org/item/SPS_2000__34__417_0/

[1] L. Dubins, M. Emery, M. Yor : On the Lévy transformation of Brownian motions and continuous martingales. Sém. Probas. XXVII, Lect. Notes in Maths. n° 1577. Springer (1993), p. 122-132. | Numdam | MR 1308559 | Zbl 0844.60055

[2] D. Ocone : A symmetry characterization of conditionally independent increment martingales. Proceedings of the San Felice Workshop on Stochastic Analysis. D. Nualart et M. Sanz, eds. Birkhaüser (1993), p. 147-167. | MR 1265048 | Zbl 0792.60035

[3] D. Revuz, M. Yor : Continuous martingales and Brownian motion. Springer, Third edition : 1999. | MR 1725357 | Zbl 0917.60006

[4] J. Azéma, C. Rainer, M. Yor : Une propriété des martingales pures. Séminaire de Probabilités XXX, Lect. Notes in Maths. n° 1626, Springer (1996), p. 243-254. | Numdam | MR 1459487 | Zbl 0857.60076

[5] F. Delbaen, W. Schachermayer : The variance-optimal martingale measure for continuous processes. Bernoulli 2 (1), 1996, p. 81-105. | MR 1394053 | Zbl 0849.60042

[6] D.W. Stroock, M. Yor : Some remarkable martingales. In : Sém. Probas XV, Lect. Notes in Maths.850, Springer (1981). | Numdam | MR 622590 | Zbl 0456.60048

[7] M. Yor : Les filtrations de certaines martingales du mouvement brownien dans Rn, p. 427-440. In : Sém. Probas XIII, Lect. Notes in Maths. 721, Springer (1979). | Numdam | MR 544812 | Zbl 0418.60057

[8] M. Yor : Sur les martingales continues extrémales. Stochastics, vol. 2, n° 3 (1979), p. 191-196. | MR 528910 | Zbl 0409.60043

[9] M. Yor : Remarques sur une formule de P. Lévy. Sém. Proba. XIV, Lect. Notes in Maths n° 784, Springer (1980), p. 343-346. | Numdam | MR 580140 | Zbl 0429.60045